# SDR CALA2017090102960

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 77,557 hours, 17,158 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part serial: 0240
- Condition: Leaking
- Location: Apu
- Part time: 6,701 hours, 1,327 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH  OIL ODOR IN COCKPIT AND CABIN.  REPLACED APU OIL COOLER IAW AMM 49-27-09-402-061. RAN APU.  OPERATIONALY AND LEAK CHECKED GOOD. NO SMOKE IN COCKPIT OR CABIN.
